Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

I have just taken my first Hydralazine. im concerned about

User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 2001
Answered : 4215 Questions
Question
I have just taken my first Hydralazine. im concerned about taking them every 6 hours round the clock, even though my blood pressure is high. Dr. also said I could have heart palpatations, that scares me. once )ive started.can I ever stop?
Posted Mon, 4 Dec 2017 in Hypertension and Heart Disease
 
 
Answered by Dr. Ilir Sharka 52 minutes later
Brief Answer:
I would recommend as follows:

Detailed Answer:
Hello!

Welcome and thank you for asking on HCM!

I understand your concern and would explain that there is no need to take hydralazine every 6 hours, considering its adverse effects.

There are many other treatment options to help maintain a normal blood pressure, instead of hydralazine.

A calcium channel blocker, like amlodipine 10 mg once daily would be a possible treatment option.

Another option would be an ACEI (lisinopril, ramipril) or ARB (valsartan, olmesartan, etc.) taken once or twice daily.

You should discuss with your doctor on the above treatment options.

Hope you will find this answer helpful!

Kind regards,

Dr. Iliri
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor